# SDR UIEA2019020403093

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,425 hours, 16,802 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"WXR SYS" STATUS MSG AFTER SHUTDOWN( PERFORMED OPS TEST ON WEATHER SYSTEM OPS CHECK OK AT THIS TIME IAW B767 AMM 34-43-00-715-026-002 )
